Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A class of topological spaces


Author: Edwin Hewitt
Journal: Bull. Amer. Math. Soc. 55 (1949), 421-426
DOI: https://doi.org/10.1090/S0002-9904-1949-09232-7
MathSciNet review: 0029498
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. S. Alexandroff and H. Hopf, Topologie I, Berlin, Springer, 1935.
  • 2. P. S. Alexandroff and P. Urysohn, Mémoire sur les espaces topologiques compacts. Verhandelingen der Koninklijke Akademie van Wetenschapen te Amsterdam, Afdeeling Natuurkunde, vol. 14 (1929).
  • 3. Edwin Hewitt, Certain generalizations of the Weierstrass approximation theorem, Duke Math. J. vol. 14 (1947) pp. 419-427. MR 21662
  • 4. Edwin Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 26239
  • 5. C. Jordan, Cours d'analyse, 2d ed., vol. 1, Paris, Gauthier-Villars, 1893.
  • 6. Miroslav Katětov, Über H-abgeschlossene und bikompakte Räume. Časopis pro Péstování Matematiky a Fysiky vol. 69 (1940) pp. 36-49. MR 1912
  • 7. M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09232-7

American Mathematical Society